# SDR ASAA2013010393615

- Difficulty date: January 3, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 9,944 hours, 3,100 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, TOTAL FUEL SHOWED 43.3, FEW MINUTES LATER TOTAL READ 42.9.  RIGHT GAUGE READS LOW WHEN FULL.  APU WAS NOT OPERATING.  ACCOMPLISH FQIS BITE IAW FIM 28-41-801 & OPS TEST OF FQIS IAW MM 28-41-00-710-801, NO FAULTS NOTED.   ACCOMPLISHED FUEL STICK MEASUREMENTS ON ALL TANKS AND FOUND NR 1 AND CENTER TANK TO MATCH FUEL QTY INDICATORS & NR 2 TANK (RT) TO BE WITH IN LIMITS IAW MM 28-41-00-720-801, COMPARISON CHECK,  NR 2 FUEL QTY INDICATOR READS 8480 LBS IN COCKPIT & AT FUEL STATION, FUEL STICK NR 8 MEASURED 8738 LBS.  TRANSFERED FUEL OUT OF AND BACK INTO NR 2 TANK AND COMPARISON CHECK WITHIN LIMITS BOTH TIMES.
